Back

Dr. Ayman Shehata Mohamed Ahmed El-Shazly

Lecturer, Department of Mathematics , Faculty of Science, ِِAssiut University

C.V Details




Print copy Member login MIS Data

 

 

Office Tel.

:

082284

Mobile No.

:

01005501583

E-Mail

:

ayman.ahmed1@science.au.edu.eg
drshehata2006@yahoo.com

Web Site

:

drshehata2009@gmail.com

google scholar link

:

http://scholar.google.com.eg/citations?user=yvoSgFkAAAAJ&hl=en
Educational Qualifications:
  • M.D. In Mathematical Analysis ( Complex Analysis ) , Department of Mathematics-Faculty of Science, Assiut University, 2009


 

 
  • Lecturer, Department of Mathematics , Faculty of Science, ِِAssiut University, 2009
  • Assistant Lecturer, Department of Mathematics , Faculty of Science, Assiut University, 2006
  • Demonstrator, Department of Mathematics , Faculty of Science, Assiut University, 2000

Research fields:
Mathematics

Publications:

1 - Ayman Shehata, Some relations on the generalized Bessel matrix polynomials, Asian Journal of Mathematics and Computer Research , Vol. 17, No. 1 (2017), 1-25, Vol. 17, No. 1 , 1-25, http://www.ikpress.org/issue/891, 2017
Full text
2 - Ayman Shehata, Some relations on generalized Rice's matrix polynomials, An International Journal Applications and Applied Mathematics , Vol. 12, No. 1 , 367-391, https://www.pvamu.edu/mathematics/applications-and-appliled-mathematics-an-international-journal/, 2017
Full text
3 - Ayman Shehata, A note on Two-variable Lommel matrix functions, Asian-European Journal of Mathematics (AEJM), Vol.11 , No.1 (2018),, 1850041(14 pages)., http://www.worldscientific.com/doi/pdfplus/10.1142/S1793557118500419, 2017
4 - Ayman Shehata, Some properties associated with the Bessel matrix functions, Konuralp Journal of Mathematics (KJM) , Vol. 5, No. 2 . , 32-42, http://www.konuralpjournalmath.com/, June, 2017
Full text
5 - Ayman Shehata Mohammed, Certain generating relations of generalized Bessel matrix polynomials from the view point of Lie algebra method, Bulletin of the Iranian Mathematical Society , http://bims.iranjournals.ir/article_1133.html, 2017
6 - Ayman Shehata, Extended biorthogonal matrix polynomials, Mathematica Moravica, http://www.moravica.ftn.kg.ac.rs/volumes.html, 2017
7 - Ayman Shehata, Certain generating relations of Konhauser matrix polynomials from the view point of Lie algebra method, University Politechnica of Bucharest Scientific Bulletin- series A- Applied mathematics and physics, 2017
8 - Ayman Shehata, Some relations on Humbert matrix polynomials, Mathematica Bohemica , Vol. 141, No. 4, pp. 407-429, http://mb.math.cas.cz/mb141-4/1.html, 2016
Full text
9 - Ayman Shehata, Some relations on Konhauser matrix polynomials, Miskolc Mathematical Notes , 2016, Vol. 17, No. 1 , 605-633, http://mat76.mat.uni-miskolc.hu/mnotes/contents/17/0, 2016
Full text
10 - Ayman Shehata, A new extension of Bessel matrix functions, Southeast Asian Bulletin of Mathematics , Vol. 40 No. 2, 265–288, http://www.seams-bull-math.ynu.edu.cn/, 2016
Full text
11 - Ayman Shehata and Bayram Cekim, Some relations on Hermite-Hermite matrix polynomials, University Politechnica of Bucharest Scientific Bulletin, Series A: Applied Mathematics and Physics , , Vol.78. No.1 , 181-194. , http://www.scientificbulletin.upb.ro/rev_docs_arhiva/rez684_177572.pdf, 2016
Full text
12 - Ayman Shehata, A new kind of Legendre matrix polynomials, Gazi University Journal of Science , 2016, Vol. 29, No. 2 , 535-558, http://gujs.gazi.edu.tr/article/view/5000129499, 2016
Full text
13 - Lalit Mohan Upadhyaya and Ayman Shehata, A new extension of generalized Hermite matrix polynomials, Bulletin of the Malaysian Mathematical Sciences Society , 2015, Vol. 38, No. 1 , 165–179, http://www.emis.de/journals/BMMSS/pdf/acceptedpapers/2012-06-074-R1.pdf, 2015
Full text
14 - R.A. Rashwan, M.S. Metwally, M.T. Mohamed and A. Shehata ,, On Composite l(m, n)-Kummer’s Matrix Functions of two Complex Variables, Thai Journal of Mathematics , 2015, Vol.14, No.1, 69-83, http://thaijmath.in.cmu.ac.th/index.php/thaijmath/article/view/1028, 2015
Full text
15 - Ayman Shehata, Some inequalities for special functions, Journal of Inequalities and Applications , 2015, 164-178 , http://www.journalofinequalitiesandapplications.com/content/2015/1/164, 2015
Full text
16 - Ayman Shehata, On a new family of the extended generalized Bessel-type matrix polynomials, Mitteilungen Klosterneuburg Journal , A. Shehata; On a new family of the extended generalized Bessel-type matrix polynomials. Mitteilungen Klosterneuburg Journal, 65(2)(2015), 100-121., Vol. 65- No. 2, 100-121., http://mitt-klosterneuburg.com/mitt/index.php/jTracker/index/IN93l, 2015
Full text
17 - Ayman Shehata, Some relations on Gegenbauer matrix polynomials, Review of Computer Engineering Research , A. Shehata; Some relations on Gegenbauer matrix polynomials. Review of Computer Engineering Research, 2 (1) (2015), 1-21., Vol. 2 -No. 1, 1-21, http://www.google.com.sa/url?sa=t&rct=j&q=&esrc=s&source=web&cd=1&cad=rja&uact=8&ved=0CCQQFjAAahUKEwj1q--6jrrHAhXHvBoKHbljDjM&url=http%3A%2F%2Fwww.pakinsight.com%2Fpdf-files%2FRCER-2015-2(1)-1-21.pdf&ei=AxHXVbWeH8f5arnHuZgD&usg=AFQjCNGzpsfm5K4pTDpwqb0DAOE, 2015
Full text
18 - Ayman Shehata, Connections between Legendre with Hermite and Laguerre matrix polynomials, Gazi University Journal of Science , A. Shehata; Connections between Legendre with Hermite and Laguerre matrix polynomials. Gazi University Journal of Science(G. U. J. Sci.) 28 (2) (2015), 221-230., Vol.28 - No. 2, 221-230., http://gujs.gazi.edu.tr/article/view/1060001688, 2015
Full text
19 - Ayman Shehata, New Kinds of Hypergeometric matrix functions, British Journal of Mathematics and Computer Science , A. Shehata; New Kinds of Hypergeometric matrix functions, British Journal of Mathematics and Computer Science, 5(1) (2015), 92-103. , Vol. 5- No. 1 , 92-103, http://sciencedomain.org/abstract/6437, 2015
Full text
20 - Ayman Shehata and Lalit Mohan Upadhyaya , Some relations satisfied by Hermite-Hermite matrix polynomials, Mathematica Bohemica , Vol. 142, No. 2 (2017), 145-162., Vol. 142, No. 2, 145-162., http://mb.math.cas.cz/mb142-2/, 2015
Full text
21 - M.S. Metwally, M.T. Mohamed and A. Shehata, On Chebyshev matrix polynomials, matrix differential equations and their properties, Afrika Matematika , 2015, Vol.26, No.5 , 1037-1047, http://link.springer.com/article/10.1007/s13370-014-0262-y, 2015
Full text
22 - Ayman Shehata, On Modified Laguerre Matrix Polynomials, Journal of Natural Sciences and Mathematics Qassim University, Vol. 8, No. 2, PP 153-166 (July 2015/Shaban 1436H.) , 2015, Vol. 8, No. 2, PP 153-166, http://publications.qu.edu.sa/ojs/index.php/maths/issue/archive, 2015
Full text
23 - Ayman Shehata and Subuhi Khan, On Bessel-Maitland matrix function, Journal Mathematica (Cluj) , Vol. 57 (80). No. 1-2, pp. 90-103, http://math.ubbcluj.ro/~mathjour/cont2015.html, 2015
Full text
24 - Ayman Shehata and Ravi Bhukya, Some properties of Hermite matrix polynomials, Journal of International Mathematical Virtual Institute, Vol. 5 , pp. 1-17, http://www.imvibl.org/, 2015
25 - Ayman Shehata, On Rice’s matrix polynomials, Afrika Matematika. , 2014, Vol. 25, No. 3 , 757 -777, http://link.springer.com/article/10.1007/s13370-013-0149-3, 2014
Full text
26 - Ayman Shehata, Inequalities for Humbert functions, Journal of the Egyptian Mathematical Society , 2014, Vol. 22 , 14 -18, http://www.sciencedirect.com/science/article/pii/S1110256X13000564, 2014
Full text
27 - Ayman Shehata, On Rainville's Matrix Polynomials, SYLWAN , A. Shehata; On Rainville's matrix polynomials. Sylwan Journal, vol.158, no. 9, (2014), 158-178., Vol.158- No. 9, 158-178., http://sylwan.ibles.org/syl/index.php/jTracker/index/kuGar, 2014
Full text
28 - R.S. Batahan and Ayman Shehata, Inequalities for some functions are related to the confluent hypergeometric function, Journal of Andalus for Social and Applied Sciences , R.S. Batahan and A. Shehata; Inequalities for some functions are related to the confluent hypergeometric function. Journal of Andalus for Social and Applied Sciences, 8(2) (2014), 56-64, Vol. 8- No.2, 56-64, http://www.andalusuniv.net/magazine/PDF/2-2/E4.pdf, 2014
Full text
29 - R.S. Batahan and A. Shehata, Hermite-Chebyshev polynomials with their generalized form, Journal of Mathematical Sciences: Advances and Applications , Vol.29- No.1, 47 -59., http://scientificadvances.co.in/admin/img_data/849/images/[4]%20JMSAA%207100121348%20S.%20Raed%20Batahan%20and%20A%20Shehata%20[47-59].pdf, 2014
Full text
30 - M.S. Metwally and A. Shehata, A study of a new properties of Hermite-Hermite matrix polynomials and their Applications, International Journal of Mathematical Sciences and Engineering Applications (IJMSEA) , Vol.7 -No. I, 19-33, http://www.ascent-journals.com/IJMSEA/Vol7No1/3-metwally.pdf, 2013
Full text
31 - Ayman Shehata, A new extension of Gegenbauer matrix polynomials and their properties, Bulletin of International mathematical Virtual Institute , 2, 29-42., http://www.imvibl.org/buletin/bulletin_imvi_2_2011/bulletin_2_12_29_42.pdf, 2012
Full text
32 - Ayman Shehata, A new extension of Hermite-Hermite matrix polynomials and their properties, Thai Journal of Mathematics , Vol. 10 No. 2 , pp. 433-444, http://thaijmath.in.cmu.ac.th/index.php/thaijmath/article/view/273, 2012
Full text
33 - Ayman Shehata, On Tricomi and Hermite-Tricomi matrix functions of complex variableA, Communications in Mathematics and Applications , 2 (2-3), 97 – 109., http://www.rgnpublications.com/cma/index_files/CMA-2-2-3-2011-abstract/04-cma186-2011-AShehata.pdf, 2011
Full text
34 - A. Shehata and M. Abul-Dahab, A new extension of Humbert matrix function and their properties, A new extension of Humbert matrix function and their properties, Advances in Pure Mathematics, 1(6), 315-321, http://www.scirp.org/Journal/PaperInformation.aspx?paperID=8667, 2011
35 - Z. M. G. Kishka, A. Shehata and M. Abul-Dahab , A new extension of hypergeometric matrix functions, Advances and Applications in Mathematical Sciences, 10, 349 - 371, http://www.mililink.com/issue_content.php?id=59&iId=171, 2011
36 - Lalit Mohan Upadhyaya and A. Shehata, On Legendre matrix polynomials and its applications, International Transactions in Mathematical Sciences and Computer, Vol. 4 No. 2 , 291-310, http://www.aacsjournals.com/newabstract.php?Journal=ITMSC&Volume=24&Volume_no=4&Volume_year=2011&Issue=2&Issue_id=38&Month=July-December#/NA.pdf, 2011
37 - M. S. Metwally, M. T. Mohamed and A. Shehata, On Pseudo Hermite Matrix Polynomials of two Variables, Banach Journal of Mathematical Analysis, Vol. 4 , 147--156. , http://www.emis.de/journals/BJMA/, 2010
38 - M. S. Metwally, M. T. Mohamed and A. Shehata , Generalizations of two-index two-variable Hermite matrix polynomials, Demonstratio Mathematica, Vol.42 NO.4, 687-701, http://demmath.mini.pw.edu.pl/, 2009
39 - M. S. Metwally, M. T. Mohamed and A. Shehata , On Hermite-Hermite matrix polynomials, Mathematica Bohemica, Vol. 133 No.4, 421-434. , http://mb.math.cas.cz/, 2008
40 - K. A. M. Sayyed, M. S. Metwally, M. T. Mohamed and A. Shehata , Certain(m,n)-Kummer's Matrix Function of two Complex Variables under Certain Differential Operator, Second Annual Conference for Young Scientists Basic Science and Technology, Assiut University, Egypt, 18-19 October, , October, 2008

Supervisions :

1- Saeed Mohammed Saad Ali Altwqi, Convergence theorems of fixed points for classes of nonlinear operators, Ph. D., 20 March 2013
Supervisors : Ayman Shehata Mohammed,Rashwan A. Rashwan
2- Saeed Mohammed Saad Ali Altwqi, Convergence theorems of fixed pointsfor classes of nonlinear operators , Ph. D., 15 July 2013
Supervisors : Ayman Shehata Mohammed,Rashwan A. Rashwan
Number of courses0 course